MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL COOLING KIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL COOLING KIT
Catalog Number 317-07-02
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in new therapy, arctic sun device primed and stopped.Flow rate (fr) was 0lpm.Guided to diagnostics, system hours 1719, pump hours 1422, inlet pressure (ip) was -0.7psi, circulation pump command (cpc) was 100%, flow rate (fr) was 0lpm.Adjusted tubing, disconnected and reconnected using proper technique.Device primed and stopped.No other devices available per nurse.Stopped therapy, drained/disconnected pads and placed device in manual control, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 55%, inlet pressure (ip) was 1.6lpm.Added pads back one at a time and inlet pressure (ip) would never get above -1.1lpm, circulation pump command (cpc) was 100% all pads, inlet pressure (ip) would not get above.08lpm.They were changing the full set of pads rather than do more troubleshooting.Disabled manual control.Contact day charge nurse for pad return (ngkq3434).
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL COOLING KIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23328838
Report Number1018233-2025-09306
Device Sequence Number9909521
Product Code DWJ
UDI-Device Identifier00801741080081
UDI-Public(01)00801741080081(11)250511(17)270228(10)NGKQ3434
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-07-02
Device Lot NumberNGKQ3434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown